×

zbMATH — the first resource for mathematics

Isometric immersions of domains of the three-dimensional Lobachevskij space in five-dimensional Euclidean space and the motion of a rigid body. (Russian) Zbl 0539.53006
A connection between the theory of isometric immersions of spaces of constant curvature and the classical problem of mechanics of the motion of a rigid body is stated. This paper is an extended version of an earlier paper of the author [Sov. Phys., Dokl. 27, No.6, 452-453 (1982); translation from Dokl. Akad. Nauk SSSR 264, No.5, 1113-1116 (1982; Zbl 0528.70010)].
Reviewer: W.Mozgawa

MSC:
53A07 Higher-dimensional and -codimensional surfaces in Euclidean and related \(n\)-spaces
53C80 Applications of global differential geometry to the sciences
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
70E15 Free motion of a rigid body
PDF BibTeX XML Cite
Full Text: EuDML